# SDR REXA2017071600830

- Difficulty date: July 16, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,133 hours, 15,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 FLOORBEAM HAS CORROSION ON UPPER FLANGE.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06, 51-42-13, AND 51-42-21.
